Publicação: Reduction of infinite dimensional systems to finite dimensions: Compact convergence approach
Nenhuma Miniatura disponível
Data
2013-07-10
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
We consider parameter dependent semilinear evolution problems for which, at the limit value of the parameter, the problem is finite dimensional. We introduce an abstract functional analytic framework that applies to many problems in the existing literature for which the study of asymptotic dynamics can be reduced to finite dimensions via the invariant manifolds technique. Some practical models are considered to show wide applicability of the theory. © 2013 Society for Industrial and Applied Mathematics.
Descrição
Idioma
Inglês
Como citar
SIAM Journal on Mathematical Analysis, v. 45, n. 2, p. 600-638, 2013.